Synthese

, Volume 190, Issue 1, pp 37–61

Fair infinite lotteries

Open Access
Article

DOI: 10.1007/s11229-010-9836-x

Cite this article as:
Wenmackers, S. & Horsten, L. Synthese (2013) 190: 37. doi:10.1007/s11229-010-9836-x

Abstract

This article discusses how the concept of a fair finite lottery can best be extended to denumerably infinite lotteries. Techniques and ideas from non-standard analysis are brought to bear on the problem.

Keywords

Foundations of probability Non-standard analysis Countable additivity Infinity 
Download to read the full article text

Copyright information

© The Author(s) 2010

Authors and Affiliations

  1. 1.Faculty of PhilosophyUniversity of GroningenGroningenThe Netherlands
  2. 2.Department of PhilosophyUniversity of BristolBristolUK

Personalised recommendations